Actifed Plus Tablet
Actifed Plus Tablet Description
Actifed Plus Tablet is a medication used for relieving cold, cough and fever caused by an infection. It is a combination of pseudoephedrine, paracetamol, and triprolidine. Pseudoephedrine helps relie
ve stuffy nose and sinuses. Tripolidine is an anti-allergy medication that helps with runny nose and sneezing. Paracetamol belongs to medications that reduce inflammation. It also helps in relieving pain. Upper respiratory tract infections are one of the most common infections that can happen due to many reasons such as bacteria, viruses, etc. Relieving the symptoms of common cold and cough is the primary use of Actifed Plus tablets. When taken in the prescribed dosage, it is considered a safe medication and can help reduce discomfort due to congestion and cough. Try to follow your doctor’s advice while taking this medicine. If you already have kidney or liver-related issues, consult your doctor first before taking this medication. People do not experience dependency or withdrawal effects with this medicine after long-term use. A few side effects of Actifed Plus tablets have been noted; it's rare to have an allergic reaction to this medication.
|You Save||₹1.42 (15% on MRP)|
|Contains||Pseudoephedrine(30.0 Mg) + Triprolidine(2.5 Mg) + Paracetamol / Acetaminophen(500.0 Mg)|
|Uses||Cold, Stuffy nose, Painful sinuses|
|Side effects||Nausea, Vomiting, Sleepiness, Constipation, Dizziness, Dryness in mouth, Weakness.|
|Therapy||COUGH COLD PREPARATION|
Uses of Actifed Plus Tablet
- As per CDSCO, Actifed Plus tablets can be used for the management of cold and cough in people with the symptoms of upper respiratory tract infection (reduces stuffy nose, blocked sinuses, cough, sneezing, etc.)...
Contraindications of Actifed Plus Tablet
- If you have an allergic reaction to any component of the Actifed Plus tablet.
- If you have liver failure or other conditions that affect the liver’s functioning. This is because the medicine increases the risk of adverse reactions.
- If you have severe kidney-related disorders.
- If you are suffering from breathing issues like asthma.
- If you have stomach bleeding or perforation.
- If your body has been in shock, with sufficient blood not pumped to all body parts.
- Note - Do not give this to children without consulting a doctor.
Side effects of Actifed Plus Tablet
- Dryness of the mouth
- Shortness of breath
Precautions and Warnings of Actifed Plus Tablet
Other General Warnings
- You have any seizure disorder, consult your doctor first before taking the Actifed Plus tablet.
- You have been diagnosed with active liver inflammation with Hepatitis C infection.
- You have stomach conditions like bleeding, perforation, ulcers, etc.
- You consume alcohol every day. Notify your doctor before taking the Actifed Plus tablet, as it can affect the functioning of the liver.
- You suffer from malnutrition, use the Actifed Plus tablet with caution after informing your doctor.
- You are taking any herbal or ayurvedic supplements.
Mode of Action of Actifed Plus Tablet
How Does It Work?
Directions for Use of Actifed Plus Tablet
- Take the Actifed Plus tablet in the recommended dosage and duration.
- Do not take more than a tablet at one time without informing the doctor, as this can lead to an overdose.
- Take this tablet immediately after opening the pack.
- Swallow the entire tablet with a glass of water, and do not break or chew the tablet.
- Try to take the Actifed Plus tablet on time.
- Try to take it with food to prevent any stomach problems.
- Check the expiration date before using the Actifed Plus tablet.
Interactions of Actifed Plus Tablet
Interactions with other medicines
- Do not take the Actifed Plus tablet with other medications like opioid pain relievers, as they can cause extreme drowsiness. It can also damage the liver.
- Do not take an Actifed Plus tablet with MAO (monoamine oxidase) antidepressants like linezolid, naltrexone, methylene blue, etc. They can cause increased side effects like drowsiness, dizziness, tremors, lethargy, vomiting, etc....
- Do not take it with antihistamines (anti-allergy medicine) like cetirizine and diphenhydramine, as they can also increase the effects of drowsiness.
- Taking this medicine with other medications such as antifungal medicines, antiepileptic medicine (controls seizures), antivirals like HIV medicines can cause interactions and cause unwanted side effects or lower their effectiveness....
Storage and disposal of Actifed Plus Tablet
Dosage of Actifed Plus Tablet
Missed a Dose
Dr. Vijay Y
MBBS, MD in Clinical Pharmacology
Frequently Asked Questions (FAQs)
Q: Can I take an Actifed Plus tablet if I use cold or allergy medicine?
Q: Can I use an Actifed Plus tablet with other pain medication?
Q: Can I stop taking the Actifed Plus tablet if the pain subsides?
- Pseudoephedrine: Medlineplus drug information [Internet]. MedlinePlus. U.S. National Library of Medicine; [cited 2022 Feb 21]. Available from:
- Triprolidine [Internet]. National Centre for Biotechnology Information. PubChem Compound Database. U.S. National Library of Medicine; [cited 2022 Feb 21]. Available from:
- Acetaminophen: Medlineplus Drug Information [Internet]. MedlinePlus. U.S. National Library of Medicine; [cited 2022 Feb 21]. Available from:
- CDSCO [Internet]. Cdscoonline.gov.in. 2022 [cited 2022 feb 21]. Available from: